# SDR CALA0100889

- Difficulty date: September 19, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 49,336 hours, 25,427 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR FORWARD LOWER, FORWARD SECOND FROM BOTTOM, AND AFT UPPER STOP FITTINGS WORN.  NEW STOP FITTINGS WERE INSTALLED IAW SRM 51-10-02, 51-10-01, AND 51-40-00.
